# SDR SWAA2022102061517

- Difficulty date: October 19, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35966
- Aircraft time: 33,115 hours, 15,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14A OVER WING EMERGENCY LIGH LENS BROKEN / [01] REMOVED & REPLACED ROW 14A OVER WING EMEREGENCY LIGHT ASSY PER AMM  33-51-01
